What causes severe diarrhoea when diagnosed with slight elevation of liver enzymes?
Please give some more details.
Thank you for the query.
Before giving some valuable answer, I would like to know some more important details. First of all it is important to describe the abdominal pain. Where is it located (upper right, upper left)? Does it radiate to the back? Does it appear after foods intake? Was there any blood or mucus in the stool? Does her urine get dark?
Can you please attach the blood work report (the one with liver tests)?
I`m looking forward to hearing from you.
Yes, dizziness can be from hepatitis.
Dizziness can appear due to dehydration and ions deficiency associated with diarrhea. Sometimes it can stay for weeks after diarrhea. Any infection can also be the reason of dizziness and foggy brain. It can be hepatitis or even regular virus causing cold.
Blood work with CBC would give some more information about possible infection.
If the stomach pain was getting better after foods, duodenum ulcer can be the case. Therefore, gastroscopy should be considered.
And for sure she should start probiotic intake to strengthen her immune system and increase fluids intake.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Formaldehyde cause elevated liver enzymes
- Dilaudid causing elevated liver enzymes
- What causes elevated liver enzymes and enlarged spleen
- Slightly elevated liver enzymes
- What causes elevated liver enzymes and positive cmv
- Will novacaine cause liver enzymes to elevate
- Ultram causing elevated liver enzymes
- What causes asymptomatic elevation of liver enzymes
- Elevated liver enzymes causes
- Leukoplakia causes elevated liver enzymes